Jump to content
CrazyBoards.org

help I'm getting brain zaps.....


Recommended Posts

Hey nestling babe,

Are these meds-related? Effexor-reducing related? I got them when I got my teeth whitened.

They'll go away. But while they're coming, maybe just relax and ride 'em out. You could do what I did, and just let out a slew of expletives when they hit. Gah, I know they suck. You'll get through them tho, ok?

lily

Link to comment
Share on other sites

thanks Lily.

am on my first alternate day of no-efexor-at-all.....and they just hit me full on there.....Its eased off a bit for now.....yeeps it was scary....gonna stay sitting down as long as I can.....

urrggggg9983653h3bjskksmanmgatfdw2k3efnds.kjs.can .

Link to comment
Share on other sites

thanks Dee.

I'm going to be ok I'm going to be ok I'm going to be ok I'm going to be ok I'm going to be ok I'm going to be ok I'm going to be ok I'm going to be ok ...

its a 37.5mg day tomorrow....and tonight I take remeron as usual.

I'm going to be ok I'm going to be ok I'm going to be ok I'm going to be ok I'm going to be ok I'm going to be ok I'm going to be ok I hope.....

*wiggles toes to check they are still there*

probably its also partly dissociation from after the things I talked about in therapy today....

Link to comment
Share on other sites

That really sucks.  The zaps shouldn't be TOO bad if you are going from 37.5/day to every other day.  If it gets so you can't deal, I say take some effexor sprinkles like Dee said.  Sitting is good.  That or get into bed and cry all day...

I feel for you - I've been there!

Link to comment
Share on other sites

Thanks Gwen, I really appreciate your support. ;)

they eased off...felt weird when out shopping...but since I've got home I have so much energy...have done things, domestic things, I've been putting off doing for weeks for lack of energy and motivation...I feel more alive....

a bit wobbly now and again...but, seems to be ok now...

I'm even wanting to give it up completely NOW! but I won't...I'll do as planned and take the 37.5 tomorrow.

Link to comment
Share on other sites

Guest ~Aurelie~

hi katie. just saw this. glad it's getting better.

i had this coming off of paxil. it was hell.

clonazepam helped.

do you have any prn's?

well. i am just glad to hear how your day has improved. i get that wierdness in the supermarket too. i think it's partly dissociation partly the lights.

ok. my writing is scattered.

take care and enjoy your day.

aurelie

Link to comment
Share on other sites

how early does it get dark there in winter?

brain zaps suck.  effexor discontinuation sucks.  it gave me cold sweats and tummy problems along with the zappies. 

i found it was best to kinda try to sleep through as much of it as possible.  take bubble baths, try to to uh, think.  basically. 

good luck.  tomorrow's 37 should feel great.

penny

Link to comment
Share on other sites

lemonflavor, brain zaps....are a zap.in.the.brain ;) how else can I describe it???!!! Like a zap in the brain...a kind of mini electric shock type thing, like a dissociation, wobbliness in the legs and feet....feeling like you're falling and might pass out.....an urgent need to sit (or lie) down...like having taken anaesthetic....yes, that's what it reminds me of! after my wisdom teeth extraction, for which I had a general anaestehetic (they were impacted) and for a while afterwards I was very woozy....

absolutely not being able to stand movements.....

Penny, today it got dark around 7.30 pm. we are into BST now. clocks went forward yesterday, that's probably why I really noticed it today. it has been getting dark around 6.15 until this w/e.

No cold sweats or tummy trouble yet. Feel kind of warm. And very very tired now. No more midnight online fests. methinks.

work tomorrow....hey ho...will see how I feel in the morning...what my body is up to.

I'm just so impressed that I am pretty steady emotionally. This has to be a bonus! (am I the only one to come off an AD and feel 100 times better???!!!! Mind you, therapy today moved me forward too..)

sweet dreams....

Katie

Link to comment
Share on other sites

sweet dreams? huh....I had the most surreal, vivid, intense, frightening dreams soon after I went to sleep....woke up and was on the point of coming on here again and posting because I was so freaked.....

and the even weirder thing is, I can't remember this morning what on earth they were actually about....but it felt like intense conscious dissociation while asleep.....ugghhhhh the feeling.....

if they come back to my memory during the day, I might post them....or take them to therapy tomorrow...

just taken today's 37.5.....just really really tired today.....work 9-6.30 and I wanna sleep.....but, I'm physically and emotionally ok otherwise, so I can't escape and do that....

Link to comment
Share on other sites

What's the tapering schedule?  Did you just drop from 75 today or are you doing 37.5 every other day?  I would divide the balls in a 37.5 and take half everyday instead of one day off one day on.

This has to suck for you.  Can you take a few sick days? 

xoxoxox

Link to comment
Share on other sites

Hi Dee, you'll see in my other thread that I am off sick today....

I was originally on 150, then went to 75 every day for a couple of months. (longer than originally planned...and my pdoc wanted me to go from 75 to nothing!!!! when I went from 75 to 37.5 even, I had to go back to 75 and slow down...)

Then, I went down from 75 one day, 37.5 another day 1 week and a half ago. Then I went to 37.5 every day, and now its nothing 1 day, 37.5 the next day.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...